# SDR SWAA2015040638102

- Difficulty date: March 29, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 49,550 hours, 28,943 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA198896C
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED CB TRIPPED DURING CLIMB.  FUEL CROSS FEED APPEARS FAILED IN OPEN POSITION.  R & R CROSS FEED VLV IAW MM.
